| Model Number |
TMICL13.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -15.0/2.0/082 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022.On (b)(6) 2022 the lens was explanted due to excessive vault.A replacement lens of shorter length was later implanted and the problem resolved.It was reported that the device did not fail to perform as intended.For cause details the reporter stated " icl is thought to be too long.".
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -15.0/2.0/082 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022.On (b)(6) 2022 the lens was explanted due to excessive vault.A replacement lens of shorter length was later implanted and the problem resolved.It was reported that the device did not fail to perform as intended.For cause details the reporter stated " icl is thought to be too long." acd <3.00 mm, pre-existing progressive myopia.
Additional Manufacturer Narrative
B5: added acd<3.00mm and progressive myopia.H6-investigation conclusion code 4319 added to initial mdr.Claim# (b)(4).